# SDR ASAA2016102218438

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 15,000 hours, 4,872 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 10024
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 14,988 hours, 4,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG AIR/OIL COOLER LEAKING OIL.  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 2 ENGINE IDG AIR/OIL COOLER IAW AMM 24-11-21. OPS AND LEAK CHECKED GOOD.
